Alert archive / New Jersey / Marine Weather Statements in 2007
Marine Weather Statement 3, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this marine weather statement at Feb 8, 2007, 2:46 PM EST. It took effect at Feb 8, 2007, 6:00 PM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2007, 2:46 PM EST (19:46 UTC)
- In effect from
- Feb 8, 2007, 6:00 PM EST
- Expired
- Feb 8, 2007, 9:30 PM EST
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS71 KPHI 081946 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 246 PM EST THU FEB 8 2007 ANZ453>455-090300- /X.CAN.KPHI.MA.S.0002.000000T0000Z-070208T2100Z/ /X.NEW.KPHI.MA.S.0003.070208T2300Z-070209T0300Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 246 PM EST THU FEB 8 2007 ...A LOW WATER ADVISORY IS IN EFFECT FROM 600 PM UNTIL 1000 PM EST... THE BRISK OFFSHORE WINDS WILL DIMINISH SOMEWHAT TONIGHT, BUT NOT BEFORE CAUSING TIDAL DEPARTURES IN EXCESS OF TWO FEET BELOW NORMAL. MARINERS SHOULD BE PREPARED FOR LOWER THAN NORMAL WATER LEVELS FOR THE EVENING LOW TIDES. LOW TIDES ALONG THE COAST OCCUR BETWEEN 600 PM AND 700 PM EST. LOW TIDES IN THE BACK BAYS OCCUR A COUPLE OF HOURS LATER. $$ ANZ450>452-082100- /X.CAN.KPHI.MA.S.0002.000000T0000Z-070208T2100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 246 PM EST THU FEB 8 2007 ...SOME GALE FORCE GUSTS POSSIBLE THROUGH DUSK... A BRIEF TIGHTENING OF THE PRESSURE GRADIENT OCCURRED THIS AFTERNOON, RESULTING IS SOME GALE FORCE GUSTS. THE WINDS ARE EXPECTED TO DIMINISH SOMEWHAT AFTER SUNSET. $$ ANZ430-431-090300- /X.NEW.KPHI.MA.S.0003.070208T2300Z-070209T0300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 246 PM EST THU FEB 8 2007 ...A LOW WATER ADVISORY IS IN EFFECT FROM 600 PM UNTIL 1000 PM EST... THE BRISK NORTHWEST WINDS WILL DIMINISH SOMEWHAT TONIGHT, BUT NOT BEFORE CAUSING TIDAL DEPARTURES IN EXCESS OF TWO FEET BELOW NORMAL. MARINERS SHOULD BE PREPARED FOR LOWER THAN NORMAL WATER LEVELS FOR THE EVENING LOW TIDES. LOW TIDES ALONG DELAWARE BAY OCCUR BETWEEN 600 PM AND 1000 PM EST. $$ MPD
1 follow-up statement
000 FZUS71 KPHI 090230 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 930 PM EST THU FEB 8 2007 ANZ430-431-453>455-090330- /X.CAN.KPHI.MA.S.0003.000000T0000Z-070209T0300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 930 PM EST THU FEB 8 2007 ...THE LOW WATER ADVISORY HAS BEEN CANCELLED... THE BRISK NORTHWEST WINDS HAVE DIMINISHED SOMEWHAT AND TIDAL DEPARTURES ARE CLOSER TO NORMAL. LOW WATER PROBLEMS ARE NO LONGER EXPECTED TO BE A PROBLEM. $$ TFG
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this marine weather statement went out at Feb 8, 10:15 AM EST, 4 hours 31 minutes earlier.
Area forecast discussion, Feb 8, 10:15 AM EST, 4 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1015 AM EST THU FEB 8 2007
WINDS CONTINUE FUNNELING DOWN THE LOWER BAY. WATCHING THAT JET
STREAK DROP OVER US ON THE WATER VAPOR IMAGERY, AND WITH THE SFC
PRES GRADIENT LOOKING TO MAINTAIN ITSELF OR TIGHTEN A BIT OVER THE
NEXT SIX HOURS WE DECIDED TO ISSUE A GALE WARNING FOR THE LOWER BAY
UNTIL 4 PM. THE REST OF THE CWF WAS NOT CHANGED.
OVER LAND, ONLY CHANGES TO THE FORECAST WILL BE TO REMOVE ANY
MORNING WORDING, ADJUST PRESENT TEMPS AND WINDS TO FIT CURRENT
CONDITIONS, AND INCREASE LAND WINDS A TAD. MAX TEMPS AND SKY COVER
LOOK GOOD. THE ROGUE CLOUDS THAT MOVED OVER THE SRN POCONOS WITH A
TRACE OF WHAT LIKELY WAS SNOW (ASOS REPORTED IT AS UP) HAVE FALLEN
APART. SOME WAVE CLOUDS ARE SHOWING UP IN SERN PA AT TIME, BUT
MOSTLY SUNNY STILL SHOULD COVER IT. PREV AFDS BELOW.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EST FRIDAY FOR
ANZ430-450>455.
GALE WARNING UNTIL 4 PM EST TODAY FOR ANZ431.
SMALL CRAFT ADVISORY FROM 4 PM EST TODAY UNTIL
4 PM EST FRIDAY FOR ANZ431.
&&
MPD
*******************************************************************
THE CAPE MAY/LEWES FERRY IS REPORTING GUSTS AS HIGH AS 35 KT AS NW
WINDS FUNNEL DOWN THE BAY. WE HAVE UPDATED THE CWF TO ACCOUNT FOR
THIS. STILL MAINTAINING A STRONG SCA FOR THE WATERS AT THIS TIME. NO
OTHER CHANGES TO FORECASTS. PREV AFD IS BELOW.
&&
MPD
*******************************************************************
.SHORT TERM /TODAY THROUGH FRIDAY NIGHT/...
SUNSHINE SHOULD BE ABUNDANT TODAY, LIKE WEDNESDAY, AS THE AIRMASS
REMAINS DRY. THE BIG STORIES WILL BE THE WINDS, THE STILL COLD-BUT-
MODERATING-JUST-A-BIT TEMPERATURES, AND THE STILL LOW WIND CHILL
VALUES. WIND CHILLS ARE DOWN NEAR MINUS 10 OVER OUR NORTHERN ZONES
EARLY THIS MORNING, BUT WE DO NOT REACH ADVISORY TERRITORY TODAY,
TONIGHT, OR EARLY FRIDAY. WINDS ARE EXPECTED TO BE FAIRLY GUSTY
TODAY AS THE DEEP LOW MIGRATES WESTWARD IN EASTERN CANADA AND THE
HIGH DIVING SOUTHEASTWARD THROUGH THE MIDWEST CONSPIRE TO RE-TIGHTEN
OUR GRADIENT. WIND GUSTS WILL BE FORECAST TO TOP OUT AROUND 30 MPH,
EXCEPT AROUND 35 MPH CLOSE TO THE OCEAN AND BAY. THIS WILL BLEND
WITH THE MARINE GRIDS AND STRONG SMALL CRAFT ADVISORY FOR THE MARINE
AREAS.
SOME DECOUPLING OF THE BOUNDARY LAYER TONIGHT, AS WELL AS A MORE
LAMINAR FLOW AS COMPARED THE THE TURBULENT DAYTIME BOUNDARY LAYER,
SHOULD TRANSLATE TO LESS WIND TONIGHT, AND HENCE FORECAST WIND CHILL
VALUES ABOVE CRITERIA. HOWEVER, WINDS SHOULD AGAIN BECOME RATHER
GUSTY FRIDAY, BUT PERHAPS A TAD LESS THAN TODAY WITH AN
INCREMENTALLY LOOSER GRADIENT.
TEMPERATURES MODERATE A BIT TODAY AND A BIT MORE FRIDAY, AS THE
COLDEST OF THE AIR CONTINUES TO GET PINCHED OFF AND MIGRATES
NORTHEASTWARD THROUGH FRIDAY. THEN, THE PERSISTENT WEST-NORTHWEST
FLOW KEEPS US BELOW NORMAL THROUGH THE PERIOD.
MOST OF THE ACTION...OR SHOULD IT BE SAID POTENTIAL ACTION...IN THE
WEATHER OVER THE NEXT WEEK WILL TAKE PLACE IN, AND JUST BEYOND, THE
EXTENDED PERIOD.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THE 00Z RUN OF THE GFS SHOWED THE TUESDAY INTO TUESDAY NIGHT LOW
MOVING A BIT FURTHER TO THE SOUTH THAN PREVIOUS RUNS, MAINLY DUE TO
A STRONGER SURFACE HIGH AND A LESS AMPLIFIED UPPER FLOW. EVEN SO,
THE SOUTHERN ZONES COULD GET A SIDESWIPE, AND IT WAS DECIDED TO BUMP
POPS 10 PERCENT, TO 40 PERCENT, FOR THE TUESDAY NIGHT INTO EARLY
WEDNESDAY TIME FRAME TO BLEND BETTER WITH OUR SOUTHERN NEIGHBOR.
THEN, ATTENTION TURNS TO THE THURSDAY/15TH TO FRIDAY/16TH TIME
PERIOD, WHICH, ALTHOUGH IT IS BEYOND OUR TIME CONCERN, MERITS A
MENTION. THE STRONG COASTAL LOW OF YESTERDAY MORPHED A BIT ON THE
00Z GFS RUN TO A LOWER INTENSITY STORM WHICH TRACKS MUCH FURTHER
TO THE SOUTH. AGAIN, WITH INTRA- AND INTER-MODEL UNCERTAINTY, IT
WILL BE INTERESTING TO SEE HOW SUCCESSIVE RUNS RESOLVE THIS
POTENTIAL WINTER WEATHER EVENT.
&&
.AVIATION...
VFR CONDITIONS WILL CONTINUE THROUGH THE PERIOD WITH MOSTLY CLEAR
SKIES. FEW SC COULD DEVELOP ON THE RIDGES NORTH, BUT CIGS ARE NOT
EXPECTED. GUSTY WINDS WITH GUSTS TO 30 KTS ARE EXPECTED THIS AFTN.
&&
.MARINE...
SMALL CRAFT ADVISORY WILL BE EXTENDED UNTIL 21Z FRI. THE W TO NW
FLOW WILL CONTINUE. WINDS ARE STILL EXPECTED TO HAVE GUSTS OVER 30
KT TODAY. WINDS MAY GUST FOR A SHORT PERIOD OF TIME TO GALE FORCE
THIS AFTN AS FORECAST SOUNDINGS BARELY SUPPORT 34 KT WIND GUSTS AND
THEN ONLY FOR A BRIEF PERIOD OF TIME. THEREFORE, GALES WONT BE
ISSUED WITH THIS FCST.
&&
SHORT TERM/LONG TERM...
AVIATION/MARINE...RNSHazardous weather outlook, Feb 8, 3:30 AM EST, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 330 AM EST THU FEB 8 2007 ANZ430-431-450>455-470-DEZ001>004-MDZ008-012-015-019-020-NJZ001- 007>010-012>027-PAZ054-055-060>062-067>071-091000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 330 AM EST THU FEB 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 11:33 AM EST | Marine Weather Statement | PHI | 3 hr |
Nearby
Marine Weather Statements in New Jersey, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.